# SDR SWAA2022102865291

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 79,237 hours, 46,777 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Adjust
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AUTOMATIC OVERWING EXIT DOOR ESCAPE ROPE NOT STOWED CORRECTLY / [01] RE-STOWED L/H AUTOMATIC OVERWING EXIT DOOR ESCAPE ROPE; PER AMM 25-61-10
